Alert archive / Minnesota / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 106, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at May 12, 2022, 7:54 AM CDT for Morrison County, Stearns County, Todd County, Minnesota. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 12, 2022, 7:54 AM CDT (12:54 UTC)
- Expired
- May 12, 2022, 8:30 AM CDT
- In force
- 36 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
Counties Morrison County, MN, Stearns County, MN, Todd County, MN
The radar
The Minneapolis radar (KMPX), 123 km from the middle of the area, began a volume at 12:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 0.9 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 892 J/kg
- Mixed-layer CIN
- -300 J/kg
- Mixed-layer LCL
- 877 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 133 m²/s²
- 0-3 km storm-relative helicity
- 214 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted.
901
WUUS53 KMPX 121254
SVRMPX
MNC097-145-153-121330-
/O.NEW.KMPX.SV.W.0106.220512T1254Z-220512T1330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
754 AM CDT Thu May 12 2022
The National Weather Service in the Twin Cities has issued a
* Severe Thunderstorm Warning for...
Southeastern Todd County in central Minnesota...
Northwestern Stearns County in central Minnesota...
Southwestern Morrison County in central Minnesota...
* Until 830 AM CDT.
* At 754 AM CDT, a severe thunderstorm was located near Melrose, or
28 miles southeast of Alexandria, moving northeast at 40 mph.
HAZARD...Half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
* This severe thunderstorm will be near...
Freeport around 805 AM CDT.
Grey Eagle around 810 AM CDT.
Other locations in the path of this severe thunderstorm include St.
Anthony, Upsala, Holdingford, Bowlus and Flensburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4582 9431 4582 9435 4578 9427 4576 9426
4574 9427 4572 9423 4553 9488 4570 9504
4600 9444
TIME...MOT...LOC 1254Z 238DEG 33KT 4567 9488
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
NDC3 follow-up statements
890
WWUS53 KMPX 121310
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
810 AM CDT Thu May 12 2022
MNC097-145-153-121330-
/O.CON.KMPX.SV.W.0106.000000T0000Z-220512T1330Z/
Todd MN-Stearns MN-Morrison MN-
810 AM CDT Thu May 12 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM CDT
FOR SOUTHEASTERN TODD...NORTH CENTRAL STEARNS AND SOUTHWESTERN
MORRISON COUNTIES...
At 809 AM CDT, a severe thunderstorm was located near Freeport, or 23
miles southwest of Little Falls, moving northeast at 40 mph.
HAZARD...Half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Upsala, Flensburg and Bowlus.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4582 9431 4582 9435 4579 9429 4567 9471
4581 9483 4600 9444
TIME...MOT...LOC 1309Z 238DEG 33KT 4575 9470
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
NDC495
WWUS53 KMPX 121321
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
821 AM CDT Thu May 12 2022
MNC145-153-121331-
/O.CAN.KMPX.SV.W.0106.000000T0000Z-220512T1330Z/
Todd MN-Stearns MN-
821 AM CDT Thu May 12 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TODD AND NORTH
CENTRAL STEARNS COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4582 9431 4582 9435 4580 9431 4579 9430
4577 9436 4577 9464 4589 9465 4600 9444
TIME...MOT...LOC 1321Z 238DEG 33KT 4581 9457
$$
MNC097-121330-
/O.CON.KMPX.SV.W.0106.000000T0000Z-220512T1330Z/
Morrison MN-
821 AM CDT Thu May 12 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM CDT
FOR SOUTHWESTERN MORRISON COUNTY...
At 821 AM CDT, a severe thunderstorm was located over Upsala, or 15
miles southwest of Little Falls, moving northeast at 40 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Upsala, Bowlus, Flensburg, Sobieski and Elmdale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4582 9431 4582 9435 4580 9431 4579 9430
4577 9436 4577 9464 4589 9465 4600 9444
TIME...MOT...LOC 1321Z 238DEG 33KT 4581 9457
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
NDC614
WWUS53 KMPX 121326
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
826 AM CDT Thu May 12 2022
MNC097-121336-
/O.EXP.KMPX.SV.W.0106.000000T0000Z-220512T1330Z/
Morrison MN-
826 AM CDT Thu May 12 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MORRISON COUNTY
WILL EXPIRE AT 830 AM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small hail
is still possible with this thunderstorm.
LAT...LON 4582 9431 4582 9435 4580 9431 4579 9430
4577 9436 4577 9464 4589 9465 4600 9444
TIME...MOT...LOC 1326Z 238DEG 33KT 4583 9453
$$
NDCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 6:27 AM CDT, 1 hour 27 minutes earlier.
Area forecast discussion, May 12, 6:27 AM CDT, 1 hour 27 minutes before
Area Forecast Discussion National Weather Service Twin Cities/Chanhassen MN 627 AM CDT Thu May 12 2022 .DISCUSSION...(Today through Wednesday) Issued at 249 AM CDT Thu May 12 2022 * KEY MESSAGES: - Elevated storms over South Dakota will need to be watched for strong storm risk over western MN this morning. - Severe storms expected over western MN this afternoon, gradually weakening as they spread east this evening. Overall severe threat is lower than it was Wednesday. - Near-record highs possible today but will depend on cloud cover from morning storms. A brief lull in storms early this morning is accompanied by widespread fog over western and southern MN, some of which is locally dense. A dense fog advisory is in effect for these areas through 13Z, although increasing clouds from the west may warrant an early cancellation for some western MN counties. Meanwhile elevated morning convection is going strong over eastern SD at the nose of a 55-kt 850 hPa jet. High-resolution model guidance has had mixed success resolving this activity, and is highly variable with its eventual evolution later this morning. Some guidance such as the HRRR keeps this activity fairly scattered and quickly lifts it north out of the forecast area, while others suggest a more impactful convective complex spreading east into western and central MN later this morning. Given the tendency for morning elevated convection to outperform model guidance at times (Weds morning for example)...will need to keep an eye on western parts of the CWA for a potential hail risk through the morning. Hot and humid conditions remain on track for this afternoon with the potential to approach record highs (90 at MSP). However this will be highly dependent on cloud cover from the morning convection to the west, which could especially keep temperatures down across northern and western portions of the forecast area. Thus no heat advisories planned at this time. Widespread storms are then expected to fire across South Dakota and Nebraska later this afternoon and race into Minnesota through the late afternoon and early evening. Upper-level ascent for these storms will be extensive and will favor rapid upgrowth into a large convective system, possibly before they even reach the forecast area. Strong instability and modest shear will favor supercells at the onset, capable of very large hail and a few tornadoes. This threat looks to be maximized west of the forecast area across NE/SD. By the time storms reach western Minnesota damaging winds should be the main concern as they congeal into an MCS. A few very strong wind gusts are possible over western MN given the degree of instability. However, conditions look favorable for strong outflow/cold pools which look likely to overcome these storms pretty quickly, and shear profiles do not appear strong enough to keep in balance with the cold pool structure. The result is likely to be an outflow boundary that quickly outraces storms and leads to gradual weakening as storms move into central and eastern MN later this evening. This weakening trend seems supported by nearly all high-res model guidance. Thus, do not expect the widespread severe wind event that was experienced Wednesday evening across the Twin Cities and surrounding areas, and expect that most severe weather this time should remain focused west of US Highway 71. The remainder of the forecast looks fairly quiet with quasi-zonal upper flow settling in over the weekend and into much of next week. Temperatures over the weekend will remain several degrees above normal with much lower humidity values. Next week should see temperatures returning closer to normal, highs in the mid/upper 60s, while chances for more widespread precipitation return by Weds and Thurs. && .AVIATION...(For the 12Z TAFS through 12Z Friday morning) Issued at 622 AM CDT Thu May 12 2022 Stubborn 1/2 to 1/4 mile fog has refused to burn off so far this morning at many of our TAF locations, but should disappear rather quickly with more sun as well as increasing southeasterly winds. Cloud bases will be elevated for much of the day until we begin to see convective cumulus, with most sites seeing TSRA at some point this afternoon and evening. The timing window of TSRA will likely shrink with the 18z TAFs as CAMs get a better handle on how things will evolve storm wise. Winds could gust up to 25kts main at 100-130 for much of the day. KMSP...The main concerns are how long fog will take to dissipate this morning, as well as the prime window for TSRA. CIGS will be mainly VFR once the morning fog is gone, with brief MVFR/IFR possible once TSRA arrives. /OUTLOOK FOR KMSP/ FRI...VFR. Wind SW 10kts. SAT...VFR. Chc PM -SHRA/MVFR. Wind SW to NW 10-15g25kts. SUN...VFR. Chc PM -SHRA/MVFR. Wind W 10-15kts. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...None. WI...None. && DISCUSSION...DPH AVIATION...TDH
Hazardous weather outlook, May 12, 4:44 AM CDT, 3 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 444 AM CDT Thu May 12 2022 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 130945- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 444 AM CDT Thu May 12 2022 This Hazardous Weather Outlook is for portions of central and southern Minnesota, and west central Wisconsin. .DAY ONE...Today and Tonight. Strong to severe storms are possible this morning over western Minnesota, and again this afternoon and evening across much of the region. Large hail will be the primary threat this morning, and damaging winds later today. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation may be needed.
In the hours before
Special weather statement, May 12, 7:17 AM CDT, 37 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
717 AM CDT Thu May 12 2022
MNZ043-044-049>051-121245-
Benton MN-Mille Lacs MN-Morrison MN-Sherburne MN-Stearns MN-
717 AM CDT Thu May 12 2022
...A strong thunderstorm will impact portions of southwestern Mille
Lacs, Benton, northwestern Sherburne, east central Stearns and
southeastern Morrison Counties through 745 AM CDT...
At 716 AM CDT, Doppler radar was tracking a strong thunderstorm over
Sauk Rapids, or near St. Cloud, moving northeast at 45 mph.
HAZARD...Winds in excess of 30 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Foley around 730 AM CDT.
Other locations in the path of this storm include Milaca and
Foreston.
This includes the following highways...
Interstate 94 in Minnesota between mile markers 170 and 173.
U.S. Highway 10 in Minnesota between mile markers 169 and 185.
U.S. Highway 169 between mile markers 184 and 196.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4545 9413 4562 9429 4592 9375 4569 9352
TIME...MOT...LOC 1216Z 234DEG 38KT 4557 9412
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...30 MPH
NDCSpecial weather statement, May 12, 7:30 AM CDT, 24 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
730 AM CDT Thu May 12 2022
MNZ042-048-049-121300-
Stearns MN-Pope MN-Todd MN-
730 AM CDT Thu May 12 2022
...A strong thunderstorm will impact portions of southeastern Pope,
south central Todd and northwestern Stearns Counties through 800 AM
CDT...
At 730 AM CDT, Doppler radar was tracking a strong thunderstorm near
Brooten, or 25 miles south of Alexandria, moving northeast at 45 mph.
HAZARD...Winds in excess of 30 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Sauk Centre, Melrose and Grey Eagle.
This includes the following highways...
Interstate 94 in Minnesota between mile markers 123 and 144.
U.S. Highway 71 between mile markers 150 and 174.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4541 9523 4558 9532 4590 9481 4556 9456
TIME...MOT...LOC 1230Z 234DEG 37KT 4556 9517
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH
NDCSpecial weather statement, May 12, 7:33 AM CDT, 21 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
733 AM CDT Thu May 12 2022
MNZ043-049-050-121300-
Benton MN-Morrison MN-Stearns MN-
733 AM CDT Thu May 12 2022
...A strong thunderstorm will impact portions of northwestern Benton,
northeastern Stearns and south central Morrison Counties through 800
AM CDT...
At 732 AM CDT, Doppler radar was tracking a strong thunderstorm near
Albany, or 20 miles west of St. Cloud, moving northeast at 45 mph.
HAZARD...Winds in excess of 30 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
St. Anthony and Avon around 740 AM CDT.
Collegeville around 745 AM CDT.
Holdingford around 750 AM CDT.
Other locations in the path of this storm include Royalton, Bowlus
and Rice.
This includes the following highways...
Interstate 94 in Minnesota between mile markers 138 and 158.
U.S. Highway 10 in Minnesota between mile markers 152 and 171.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4547 9461 4565 9479 4593 9425 4571 9403
TIME...MOT...LOC 1232Z 234DEG 37KT 4559 9461
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...30 MPH
NDCSpecial weather statement, May 12, 7:36 AM CDT, 18 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
736 AM CDT Thu May 12 2022
MNZ056-057-064-065-121300-
Chippewa MN-Yellow Medicine MN-Kandiyohi MN-Renville MN-
736 AM CDT Thu May 12 2022
...A strong thunderstorm will impact portions of southeastern
Chippewa, northeastern Yellow Medicine, southwestern Kandiyohi and
northwestern Renville Counties through 800 AM CDT...
At 736 AM CDT, Doppler radar was tracking a strong thunderstorm near
Granite Falls, or 12 miles southeast of Montevideo, moving northeast
at 40 mph.
HAZARD...Winds in excess of 30 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Granite Falls around 740 AM CDT.
Maynard around 755 AM CDT.
Other locations in the path of this storm include Clara City.
This includes U.S. Highway 212 between mile markers 42 and 59.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4465 9561 4479 9577 4513 9532 4492 9507
TIME...MOT...LOC 1236Z 229DEG 35KT 4478 9561
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH
NDCLocal storm report, May 12, 7:46 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
746 AM CDT THU MAY 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0733 AM HAIL FOLEY 45.66N 93.91W
05/12/2022 M1.50 INCH BENTON MN PUBLIC
PHOTO MEASUREMENT.
&&Special weather statement, May 12, 7:51 AM CDT, 3 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
751 AM CDT Thu May 12 2022
MNZ044-045-052-121315-
Isanti MN-Mille Lacs MN-Kanabec MN-
751 AM CDT Thu May 12 2022
...A strong thunderstorm will impact portions of southern Kanabec,
southeastern Mille Lacs and northwestern Isanti Counties through 815
AM CDT...
At 751 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Milaca, or 18 miles northwest of Cambridge, moving
northeast at 35 mph.
HAZARD...Winds in excess of 30 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Bock around 800 AM CDT.
Ogilvie around 810 AM CDT.
Other locations in the path of this storm include Mora and Brunswick.
This includes U.S. Highway 169 between mile markers 181 and 191.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4589 9313 4577 9314 4556 9354 4569 9372
4602 9330
TIME...MOT...LOC 1251Z 227DEG 32KT 4568 9356
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...30 MPH
NDCThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 7:12 PM CDT | Severe Thunderstorm Warning | MPX | Carver, Scott, Sibley | 33 min |
| May 11, 7:12 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Le Sueur, Nicollet | 63 min |
| May 11, 7:20 PM CDT | Severe Thunderstorm Warning | MPX | Meeker, Stearns, Wright | 29 min |
| May 11, 7:21 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Le Sueur, Nicollet | 39 min |
| May 11, 7:25 PM CDT | Special Weather Statement | MPX | Kandiyohi | 95 min |
| May 11, 7:27 PM CDT | Severe Thunderstorm Warning | MPX | Le Sueur, Rice, Scott | 63 min |
| May 11, 7:31 PM CDT | Tornado Warning | MPX | Carver, Scott | 44 min |
| May 11, 7:33 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Faribault, Martin | 42 min |
| May 11, 7:35 PM CDT | Severe Thunderstorm Warning | MPX | Carver, McLeod, Wright | 55 min |
| May 11, 7:38 PM CDT | Tornado Warning | MPX | Le Sueur, Rice | 37 min |
| May 11, 7:41 PM CDT | Tornado Warning | MPX | Carver, Hennepin | 34 min |
| May 11, 7:43 PM CDT | Severe Thunderstorm Warning | MPX | Hennepin | 47 min |
| May 11, 7:46 PM CDT | Severe Thunderstorm Warning | MPX | Meeker, Stearns, Wright | 44 min |
| May 11, 7:58 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Rice, Scott | 47 min |
| May 11, 8:02 PM CDT | Severe Thunderstorm Warning | MPX | Sherburne, Wright | 43 min |
| May 11, 8:03 PM CDT | Severe Thunderstorm Warning | MPX | Steele, Waseca | 42 min |
| May 11, 8:09 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Faribault | 36 min |
| May 11, 8:09 PM CDT | Tornado Warning | MPX | Dakota | 40 min |
| May 11, 8:13 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Chisago, Ramsey, Washington | 62 min |
| May 11, 8:23 PM CDT | Tornado Warning | MPX | Anoka, Hennepin, Ramsey | 25 min |
| May 11, 8:27 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue | 63 min |
| May 11, 8:33 PM CDT | Tornado Warning | MPX | Blue Earth, Waseca | 26 min |
| May 11, 8:37 PM CDT | Severe Thunderstorm Warning | MPX | Freeborn | 44 min |
| May 11, 8:40 PM CDT | Severe Thunderstorm Warning | MPX | Chisago | 65 min |
| May 11, 8:41 PM CDT | Special Weather Statement | MPX | Benton, Isanti, Morrison, Sherburne | 49 min |
| May 11, 8:46 PM CDT | Severe Thunderstorm Warning | MPX | Steele, Waseca | 44 min |
| May 11, 8:48 PM CDT | Severe Thunderstorm Warning | MPX | Faribault | 27 min |
| May 11, 8:58 PM CDT | Special Weather Statement | MPX | Anoka, Chisago, Hennepin, Ramsey, Washington | 92 min |
| May 11, 9:20 PM CDT | Severe Thunderstorm Warning | MPX | Faribault, Freeborn, Waseca | 25 min |
| May 11, 9:22 PM CDT | Tornado Warning | MPX | Goodhue | 38 min |
| May 11, 9:48 PM CDT | Severe Thunderstorm Warning | MPX | Freeborn | 27 min |
| May 11, 10:10 PM CDT | Special Weather Statement | MPX | Steele | 35 min |
| May 11, 10:43 PM CDT | Special Weather Statement | MPX | Steele | 32 min |
| May 11, 11:00 PM CDT | Special Weather Statement | MPX | Steele | 90 min |
| May 11, 11:09 PM CDT | River Flood Warning | MPX | Redwood, Renville | 29 days |
| May 12, 2:21 AM CDT | Dense Fog Advisory | MPX | Blue Earth, Brown, Chippewa, Lac qui Parle, Nicollet, Redwood and 5 more | 4 hr |
| May 12, 4:25 AM CDT | Severe Thunderstorm Warning | MPX | Lac qui Parle, Yellow Medicine | 35 min |
| May 12, 4:59 AM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Lac qui Parle, Swift | 35 min |
| May 12, 5:25 AM CDT | Special Weather Statement | MPX | Chippewa, Swift | 35 min |
| May 12, 6:16 AM CDT | Special Weather Statement | MPX | Chippewa | 29 min |
| May 12, 6:16 AM CDT | Special Weather Statement | MPX | Stearns | 29 min |
| May 12, 6:37 AM CDT | Severe Thunderstorm Warning | MPX | Stearns | 23 min |
| May 12, 7:05 AM CDT | Special Weather Statement | MPX | Stearns | 25 min |
| May 12, 7:17 AM CDT | Special Weather Statement | MPX | Benton | 28 min |
| May 12, 7:30 AM CDT | Special Weather Statement | MPX | Stearns | 30 min |
| May 12, 7:33 AM CDT | Special Weather Statement | MPX | Stearns | 27 min |
| May 12, 7:36 AM CDT | Special Weather Statement | MPX | Chippewa | 24 min |
| May 12, 7:51 AM CDT | Special Weather Statement | MPX | Kanabec | 24 min |
| May 12, 8:43 AM CDT | Special Weather Statement | MPX | Pope, Todd | 32 min |
| May 12, 9:00 AM CDT | Special Weather Statement | MPX | Pope, Swift | 30 min |
| May 12, 9:24 AM CDT | Special Weather Statement | MPX | Lac qui Parle, Pope, Swift | 36 min |
| May 12, 10:01 AM CDT | Special Weather Statement | MPX | Kandiyohi, Morrison, Stearns | 29 min |
| May 12, 10:32 AM CDT | Severe Thunderstorm Warning | MPX | Kanabec, Mille Lacs, Morrison | 43 min |
| May 12, 10:34 AM CDT | Special Weather Statement | MPX | Meeker, Stearns | 26 min |
| May 12, 10:44 AM CDT | Severe Thunderstorm Warning | MPX | Benton, Sherburne, Stearns | 46 min |
| May 12, 11:07 AM CDT | Special Weather Statement | MPX | Benton, Stearns | 83 min |
| May 12, 11:26 AM CDT | Severe Thunderstorm Warning | MPX | Benton, Mille Lacs, Morrison, Sherburne | 49 min |
| May 12, 11:42 AM CDT | Severe Thunderstorm Warning | MPX | Isanti, Mille Lacs, Sherburne | 33 min |
| May 12, 11:44 AM CDT | River Flood Warning | MPX | Redwood | 7 days |
| May 12, 12:12 PM CDT | Severe Thunderstorm Warning | MPX | Isanti, Kanabec, Mille Lacs, Sherburne | 33 min |
| May 12, 12:23 PM CDT | Special Weather Statement | MPX | Benton, Isanti, Kanabec, Mille Lacs, Morrison, Sherburne and 1 more | 82 min |
| May 12, 12:43 PM CDT | Severe Thunderstorm Warning | MPX | Chisago, Isanti, Kanabec | 32 min |
| May 12, 5:41 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Lac qui Parle, Swift, Yellow Medicine | 49 min |
| May 12, 6:02 PM CDT | Severe Thunderstorm Warning | MPX | Brown, Martin, Nicollet, Redwood, Renville, Watonwan and 1 more | 58 min |
| May 12, 6:15 PM CDT | Tornado Warning | MPX | Lac qui Parle, Swift | 15 min |
| May 12, 6:16 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Kandiyohi, Pope, Stevens, Swift | 44 min |
| May 12, 6:26 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Meeker, Stearns | 64 min |
| May 12, 6:34 PM CDT | Severe Thunderstorm Warning | MPX | Lac qui Parle, Yellow Medicine | 26 min |
| May 12, 6:43 PM CDT | Tornado Warning | MPX | Kandiyohi, Pope, Stearns, Swift | 17 min |
| May 12, 6:47 PM CDT | Tornado Warning | MPX | Kandiyohi, Renville | 13 min |
| May 12, 6:52 PM CDT | Severe Thunderstorm Warning | MPX | Brown, McLeod, Nicollet, Redwood, Renville, Sibley | 53 min |
| May 12, 6:58 PM CDT | Tornado Warning | MPX | Pope | 17 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.